The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2012, Volume 5, Issue 2, Pages 31–45 (Mi iigum64)  

Volterra Integral Equations of the First Kind with Piecewise Continuous Kernels in the Theory of Evolving Systems Modeling

E. V. Markovaa, D. N. Sidorovba

a Melentiev Energy Systems Institute SB RAS, 130, Lermontov Street, Irkutsk, 664033, Russia
b Irkutsk State Univertsity, 1 K. Marksa Street, 664033, Irkutsk, Russia

Abstract: The method for solution to the Volterra integral equations of the first kind is proposed. Such equations appear in the theory of developing systems and they have kernels with discontinuities of the first kind. We construct the characteristic algebraic equation. Analytically and numerically we study the regular case when characteristic equation has no positive roots and the solution to the integral equation is unique. In the case of irregular characteristic equation has natural roots, and the solution contains arbitrary constants. We prove existence theorems and construct their asymptotics. The theoretical results are illustrated by numerical calculations.

Keywords: Volterra integral equation of the first kind; Glushkov model; evolving systems; step method; asymptotics; numerical methods.

Full text: PDF file (286 kB)
References: PDF file   HTML file
UDC: 517.983

Citation: E. V. Markova, D. N. Sidorov, “Volterra Integral Equations of the First Kind with Piecewise Continuous Kernels in the Theory of Evolving Systems Modeling”, The Bulletin of Irkutsk State University. Series Mathematics, 5:2 (2012), 31–45

Citation in format AMSBIB
\Bibitem{MarSid12}
\by E.~V.~Markova, D.~N.~Sidorov
\paper Volterra Integral Equations of the First Kind with Piecewise Continuous Kernels in the Theory of Evolving Systems Modeling
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2012
\vol 5
\issue 2
\pages 31--45
\mathnet{http://mi.mathnet.ru/iigum64}


Linking options:
  • http://mi.mathnet.ru/eng/iigum64
  • http://mi.mathnet.ru/eng/iigum/v5/i2/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:132
    Full text:86
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021